# SDR DL757091919

- Difficulty date: December 2, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N654DL
- Make and model: Boeing 757232
- Aircraft serial: 24394
- Aircraft time: 67,578 hours, 29,026 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480150
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

R1 WINDOW CRACKED ON CLIMBOUT.  MX IN PROGRESS TO REPLACE WINDOW AND CONTROLLER.  REPLACED R1 WINDOW IAW AMM- INST MPN 141T4801-50 REPLACED    WINDOW HEAT CONTROLLER UNIT M192 IAW AMM- INST MPN 624066-5.
